# SDR EBTR20170523015

- Difficulty date: May 20, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N4447W
- Make and model: Beech C90
- Aircraft serial: LJ627
- Aircraft time: 7,661 hours, 7,442 cycles
- Engine: Pwa PT6A20
- Engine time: 564 hours, 523 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ON DESCENT FROM UGN TO ARB HEARD POP, AIRCRAFT YAWED, NOTICED RIGHT ENGINE FUEL FLOW AND ITT DIMINISHING TO 0. VISUAL OF ENGINE COWL NO DEFECTS NOTED. FOLLOWED FLIGHT MANUAL PROCEDURES FOR ENGINE RESTART USING ISOLATION SWITCH NO FUEL FLOW OR ITT REGISTERED AND ENGINE DID NOT START. SECURED ENGINE AND FEATHERED PROP. NOTIFIED LAN APPROACH (NEAREST SUITABLE AIRPORT) OF INTENTION TO LAND UNDER SINGLE ENGINE POWER. LANDED WITHOUT INCIDENCE SECURED AIRCRAFT PERFORMED WALK-AROUND NO DEFECTS NOTED. AIRCRAFT IS PARKED AWAITING MAINTENANCE ACTION TO DETERMINE CAUSE.
